On the semiprimitivity of free skew extensions of rings

Jeffrey Bergen , Piotr Grzeszczuk

Abstract

n/a
Author Jeffrey Bergen
Jeffrey Bergen,,
-
, Piotr Grzeszczuk (FCS / DTCS)
Piotr Grzeszczuk,,
- Department of Theoretical Computer Science
Journal seriesJournal of Pure and Applied Algebra, ISSN 0022-4049, e-ISSN 1873-1376, (N/A 100 pkt)
Issue year2020
Vol224
No7
Pages1-10
Publication size in sheets0.5
Article number106307
Keywords in EnglishSemiprime Goldie ring, Skew derivation, Free skew extension, Jacobson radical
ASJC Classification2602 Algebra and Number Theory
DOIDOI:10.1016/j.jpaa.2020.106307
Internal identifierROC 19-20
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; after publication
Score (nominal)100
Score sourcejournalList
ScoreMinisterial score = 100.0, 04-03-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.145; WoS Impact Factor: 2018 = 0.797 (2) - 2018=0.722 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?